Subharmonic solutions for a class of Lagrangian systems - Publikacja - MOST Wiedzy

Wyszukiwarka

Subharmonic solutions for a class of Lagrangian systems

Abstrakt

We prove that second order Hamiltonian systems with a potential of class C1, periodic in time and superquadratic at infinity with respect to the space variable have subharmonic solutions. Our intention is to generalise a result on subharmonics for Hamiltonian systems with a potential satisfying the global Ambrosetti-Rabinowitz condition from [P. H. Rabinowitz, Proc. Roy. Soc. Edinburgh Sect. A, 114 (1990), 33-38]. Indeed, we weaken the latter condition in a neighbourhood of the origin. We will also discuss when subharmonics pass to a nontrivial homoclinic orbit.

Cytowania

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Cytuj jako

Pełna treść

pobierz publikację
pobrano 3 razy
Wersja publikacji
Accepted albo Published Version
Licencja
Creative Commons: CC-BY otwiera się w nowej karcie

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach
Opublikowano w:
Discrete and Continuous Dynamical Systems-Series S nr 12, strony 1841 - 1850,
ISSN: 1937-1632
Język:
angielski
Rok wydania:
2019
Opis bibliograficzny:
Bahrouni A., Izydorek M., Janczewska J.: Subharmonic solutions for a class of Lagrangian systems// Discrete and Continuous Dynamical Systems-Series S -Vol. 12,iss. 7 (2019), s.1841-1850
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.3934/dcdss.2019121
Bibliografia: test
  1. A. Abbondandolo, Morse Theory for Hamiltonian Systems, Chapman and Hall/CRC Re- search Notes in Mathematics 425, Chapman and Hall/CRC, Boca Raton, FL, 2001.
  2. A. Ambrosetti and V. Coti Zelati, Periodic Solutions of Singular Lagrangian Systems, Progr. Nonlinear Differential Equations Appl. 10, Birkh ser Boston, Inc., Boston, MA, 1993. otwiera się w nowej karcie
  3. A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Functional Analysis, 14 (1973), 349-381. otwiera się w nowej karcie
  4. K. Ch. Chang, Infinite-Dimensional Morse Theory and Multiple Solution Problems, Progr. Nonlinear Differential Equations Appl. 6, Birkhäuser Boston, Inc., Boston, MA, 1993. otwiera się w nowej karcie
  5. J. Ciesielski, J. Janczewska and N. Waterstraat, On the existence of homoclinic type solutions of inhomogenous Lagrangian systems, Differential and Integral Equations, 30 (2017), 259- 272. otwiera się w nowej karcie
  6. K. Gȩba, M. Izydorek and A. Pruszko, The Conley index in Hilbert spaces and its applications, Studia Math., 134 (1999), 217-233.
  7. M. Izydorek, A cohomological Conley index in Hilbert spaces and applications to strongly indefinite problems, J. Differential Equations, 170 (2001), 22-50. otwiera się w nowej karcie
  8. M. Izydorek, Equivariant Conley index in Hilbert spaces and applications to strongly indefinite problems, Nonl. Analysis Ser. A: Theory Methods, 51 (2002), 33-66. otwiera się w nowej karcie
  9. M. Izydorek and J. Janczewska, Homoclinic solutions for a class of the second order Hamil- tonian systems, J. Differential Equations, 219 (2005), 375-389. otwiera się w nowej karcie
  10. M. Izydorek and J. Janczewska, The shadowing chain lemma for singular Hamiltonian systems involving strong forces, Cent. Eur. J. Math., 10 (2012), 1928-1939. otwiera się w nowej karcie
  11. J. Janczewska, An approximative scheme of finding almost homoclinic solutions for a class of Newtonian systems, Topol. Methods Nonlinear Anal., 33 (2009), 169-177. otwiera się w nowej karcie
  12. J. Janczewska, Homoclinic solutions for a class of autonomous second order Hamiltonian systems with a superquadratic potential, Topol. Methods Nonlinear Anal., 36 (2010), 19-26.
  13. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Appl. Math. Sci. 74, Springer-Verlag, New York, 1989. otwiera się w nowej karcie
  14. P. H. Rabinowitz, Homoclinic orbits for a class of Hamiltonian systems, Proc. Roy. Soc. Edinburgh Sect. A, 114 (1990), 33-38. otwiera się w nowej karcie
  15. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differ- ential Equations, CBMS Regional Conference Series in Mathematics 65, Amer. Math. Soc., Providence, RI, 1986. otwiera się w nowej karcie
  16. E. Serra, M. Tarallo and S. Terracini, On the existence of homoclinic solutions for almost periodic second order systems, Ann. Inst. H. Poincaré Anal. Non Linéaire, 13 (1996), 783- 812. otwiera się w nowej karcie
  17. K. Tanaka, Homoclinic orbits for a singular second order Hamiltonian system, Ann. Inst. H. Poincaré Anal. Non Linéaire, 7 (1990), 427-438. otwiera się w nowej karcie
Źródła finansowania:
  • Projekt
Weryfikacja:
Politechnika Gdańska

wyświetlono 16 razy

Publikacje, które mogą cię zainteresować

Meta Tagi